# SDR SWAA2012121710694

- Difficulty date: December 12, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ON WS 537.806 AILERON RT WING.  REPLACED ANGLE LOCATED ON WS 537.806 AILERON RT WING IAW B737-300 SRM 51-10-02 ITEM 8 AND 51-40-02 AND DRAWING 65-46460.
